# SDR SWAA990201

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 176257
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO NR 2 ENGINE ANTI-ICE VALVE LIGHT FLICKERING AS IF INTRANSIT.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED VALVE, REGULATOR AND SYSTEM CHECKED OK.
